Aspirin Aspirin Daily Low Dose 81mg Medium Bottle

120 Tablets

$20.99

Aspirin

Aspirin Daily Low Dose 81mg Medium Bottle

120 Tablets
Aspirin Daily Low Dose 81mg Medium Bottle is rated 5.0 out of 5 by 1.
  • y_2022, m_9, d_29, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.34
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_CA, sid_1030, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 11.66ms
  • REVIEWS, PRODUCT

$20.99

+
Description

Aspirin has been trusted for over 100 years and Aspirin 81mg is the #1 Doctor recommended brand of low dose acetylsalicylic acid (ASA) for doctor supervised long-term preventive therapy. Aspirin 81mg may also help save your life.  If you think you are having a heart attack, call 9-1-1 immediately then chew or crush and swallow two ASPIRIN 81mg tablets.

Aspirin 81mg tablets with enteric coating means each tablet has a special enteric coating that allows it to pass undissolved through the stomach and into the intestine. By dissolving in the intestine rather than the stomach, the risk of stomach upset is reduced. To maintain this protection, tablets should not be crushed or broken.

Directions: (Adults over 18 years) During a heart attack: Call 911, then, crush or chew 2 – ASPIRIN 81mg or ASPIRIN 81mg Quick Chews tablets or 1 – ASPIRIN Regular Strength 325mg tablet/caplet.

Ingredients: Medical: Acetylsalicylic acid (ASA) ... 81 mg. Non-Medicinal Ingredients: Nonmedicinal ingredients include carnauba wax, corn starch, croscarmellose sodium, dextrose, FD&C Blue #1, FD&C Blue #2, hypromellose, lactose monohydrate, methacrylic acid copolymer, microcrystalline cellulose, polysorbate 80, powdered cellulose, propylene glycol, shellac, sodium lauryl sulphate, titanium dioxide, and triacetin.

Caution: Contains enough drug to seriously harm a child; Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye’s Syndrome, a rare but serious illness reported to be associated with ASA.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Ingredients
Medical: Acetylsalicylic acid (ASA) ... 81 mg. Non-Medicinal Ingredients: Nonmedicinal ingredients include carnauba wax, corn starch, croscarmellose sodium, dextrose, FD&C Blue #1, FD&C Blue #2, hypromellose, lactose monohydrate, methacrylic acid copolymer, microcrystalline cellulose, polysorbate 80, powdered cellulose, propylene glycol, shellac, sodium lauryl sulphate, titanium dioxide, and triacetin.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
Rated 5 out of 5 by from Just whatI needed I take three a week and appreciated the quick response to my order Thank you.
Date published: 2020-09-03
  • y_2022, m_9, d_29, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.34
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_CA, sid_1030, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.68ms
  • REVIEWS, PRODUCT